# SDR DALA2025080705927

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,215 hours, 6,975 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR- EXTERIOR SKIN HAS 2 SMALL GOUGES AT THE DOOR HANDLE CUTOUT FROM THE HANDLE CONTACTING THE SKIN. "M" SEE PIC. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0819:5246-2004/002 00275 REPAIRED PER PRIS 627475-14 REV. 0, REV. 1, AND ERA 627475-14 REV. ORIGINAL SECTION I. (LP# 1124979)
